# SDR AALA201907299042

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 54,342 hours, 22,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT DOOR HANDLE MOVES TOWARD OPEN POSITION AFTER BEING CLOSED AND LOCKED. MAINTENANCE ADJUSTED HORIZONTAL CONTROL ROD ON AFT LEFT HAND DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER 52-13-00.
